MathSciNet Relay Station
MathSciNet bibliographic data
MR1868103 (2002j:65105) 65M99 (65D17 65D18)
Bertalmío, Marcelo; Cheng, Li-Tien; Osher, Stanley; Sapiro, Guillermo Variational problems and partial differential equations on implicit surfaces. J. Comput. Phys. 174 (2001), no. 2, 759–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement